Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 238, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Aug 20, 2012, 7:32 PM CDT for Castro County, Swisher County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2012, 7:32 PM CDT (00:32 UTC)
- Expired
- Aug 20, 2012, 8:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Castro County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
545 WUUS54 KLUB 210032 SVRLUB TXC069-437-210100- /O.NEW.KLUB.SV.W.0238.120821T0032Z-120821T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 732 PM CDT MON AUG 20 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS. NORTHEASTERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 800 PM CDT * AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF HAPPY...OR 14 MILES NORTHWEST OF TULIA...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE HAPPY AND TULIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3475 10162 3448 10167 3451 10212 3475 10213 TIME...MOT...LOC 0032Z 278DEG 16KT 3464 10197 $$
1 follow-up statement
742 WWUS54 KLUB 210047 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 747 PM CDT MON AUG 20 2012 TXC069-437-210100- /O.CON.KLUB.SV.W.0238.000000T0000Z-120821T0100Z/ SWISHER TX-CASTRO TX- 747 PM CDT MON AUG 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CASTRO AND NORTHWESTERN SWISHER COUNTIES UNTIL 800 PM CDT... AT 743 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF HAPPY...OR 10 MILES NORTHWEST OF TULIA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TULIA AND HAPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE INSIDE A STURDY BUILDING. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3475 10200 3475 10162 3448 10167 3451 10212 TIME...MOT...LOC 0046Z 278DEG 16KT 3463 10190 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:36 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 20, 6:36 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 636 PM CDT MON AUG 20 2012 .AVIATION... AREA OF TSRA TO THE NW OF KLBB WILL CONTINUE MOVING TOWARD THE TERMINAL AND LOOKS LIKE IT COULD ARRIVE AROUND 01Z-02Z IF MOTION REMAINS STEADY STATE. THERE ARE INDICATIONS THAT STORM COMPLEX BEHIND THE INITIAL STORM MAY CAUSE THINGS TO SURGE OUT AS NEAR SURFACE COLD POOL PROCESSES DOMINATE. WITH THE INCREASED DEVELOPMENT NORTH OF OUR AREA...KCDS MAY BECOME INVOLVED LATER THIS EVENING AS WELL. OUTSIDE OF CONVECTIVE AREAS...VFR ANTICIPATED ALTHOUGH THERE MAY BE SOME HINTS OF LOW LEVEL STRATUS BEHIND THE STORMS...BUT WE WILL ADDRESS THAT IT IF THERE ARE INDICATIONS OF THAT VERIFYING AS THE EVENING GOES ON. && .PREV DISCUSSION... /ISSUED 409 PM CDT MON AUG 20 2012/ UPDATE... UPDATED GRIDS AND TEXT PRODUCTS TO INCORPORATE WW586 FOR OUR WESTERN TWO ROWS OF COUNTIES. PREV DISCUSSION... /ISSUED 343 PM CDT MON AUG 20 2012/ SHORT TERM... A MOISTURE AXIS CONTINUES TO ADVECT EASTWARD THROUGH THE SOUTHERN TX PANHANDLE AND SOUTHERN PLAINS. WHILE CONVECTION HAS NOT FIRED UP JUST AS OF YET...THIS WILL FUEL THE LOWER LEVELS TO AID IN CONVECTION LATER TODAY. THIS IS EVIDENT WITH CURRENT SURFACE OBS WITH DEWPOINTS RISING TO THE UPPER 50S AND LOW 60S WEST OF THIS AXIS. CURRENT WV IMAGERY SHOWS MONSOONAL MOISTURE COVERING THE OK/TX PANHANDLE AND THE SOUTHERN PLAINS. CURRENTLY CONVECTION IS BEGINNING TO SHOW UP IN WESTERN NM...AND IS FORMING ALONG A FRONTAL BOUNDARY. AS THE BOUNDARY MOVES EASTWARD CONVECTION WILL FOLLOW AND ENTER THE WESTERN ZONES OF THE CWA BY EARLY EVENING. CHANCES FOR THUNDERSTORM DEVELOPMENT AND COVERAGE SHOULD BEGIN TO INCREASE LATER TONIGHT PRIMARILY IN THE SOUTHWESTERN TX PANHANDLE AS A SHORTWAVE NEAR WY/CO PROGRADES SOUTHEASTWARD AND PROVIDE ADDITIONAL LIFT. THIS WILL SPREAD OVER TO THE SOUTHEASTERN TX PANHANDLE AND THE ROLLING PLAINS DURING THE EARLY MORNING HOURS...WITH RAIN CHANCES TAPERING OFF BY TOMORROW AFTERNOON. A MARGINAL THREAT FOR SVR HAIL AND WIND EXISTS THROUGH TONIGHT. THE 12Z NAM IS SHOWING MLCAPE VALUES UP TO 1000 J/KG. HAIL WILL BE POSSIBLE...BUT THE PRIMARY THREAT WILL BE WIND WITH ADIABATIC LAPSE RATES AT THE LOW LEVELS COUPLED WITH VEERING WINDS. OVERALL DEEP LAYER SHEAR IS NOT TOO IMPRESSIVE AND THE MID AND UPPER LEVELS WILL REMAIN FAIRLY MOIST. ALDRICH LONG TERM... A FEW OPPORTUNITIES FOR RAIN IN THE COMING DAYS AS ACTIVE PATTERN... EMBEDDED DISTURBANCES AND DECENT LOW AND MID LEVEL MOISTURE IN NWLY FLOW ALOFT ACT IN CONCERT...FINALLY GIVING WAY TO UPPER TROF MOVING ACROSS THE AREA TOWARD THE WEEKEND. DID MAKE A FEW SUBTLE MAINLY TIMING CHANGES TO EXTENDED FORECAST. SUBSIDENCE IN THE WAKE OF THE INITIAL SHORTWAVE MAY INHIBIT CONVECTIVE ACTIVITY TUESDAY NIGHT AND WEDNESDAY TO BEGIN THE PERIOD. SECOND SHORTWAVE IS FCST TO MOVE OUT OF THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS WED NIGHT. THE TAIL END OF THIS WAVE MAY INFLUENCE THE WEATHER INTO WEST TEXAS WITH BOTH GFS AND ECMWF SIGNALING CONVECTIVE POTENTIAL...ALTHOUGH MORE WIDESPREAD CONVECTION MAY REMAIN JUST TO THE NORTH AND NORTHEAST. ANOTHER BREAK WITH SHORTWAVE RIDGING LIKELY THURSDAY AS NEXT SHORTWAVE TROF MOVES TOWARD THE 4 CORNERS AREA THURSDAY AND THURSDAY NIGHT. LOWERED POPS IN THIS TIME FRAME BASED ON FAIRLY GOOD AGREEMENT NOW WITH TIMING OF THIS SOUTHWESTERN WAVE. THIS SYSTEM LOOKS TO DRAW UP GOOD MONSOONAL MOISTURE ACROSS THE SOUTHERN ROCKIES WITH TROF AXIS APPROACHING WEST TEXAS ON FRIDAY WITH OPPORTUNITY FOR SHOWERS THEN. EXTENDED SLIGHT CHANCE POPS INTO SATURDAY WITH FRONT POSSIBLY LINGERING SOMEWHERE IN THE REGION IN THE WAKE OF THIS WAVE...WHICH COULD PROVIDE FOCUS FOR ADDITIONAL STORMS ESP IF VORT LOBE TRAILS BACK ACROSS THE REGION AS INDICATED BY THE ECMWF. LOOKS DRIER SUNDAY INTO MONDAY OF NEXT WEEK WITH RISING HEIGHTS AND BUILDING UPPER RIDGE ACROSS THE TEXAS GULF COAST EXTENDING INTO WEST TEXAS. JAMES && .PRELIMINARY POINT TEMPS/POPS... FRIONA 61 83 60 88 63 / 60 20 10 10 20 TULIA 62 81 61 87 62 / 60 20 10 10 20 PLAINVIEW 62 81 61 88 65 / 60 20 10 10 20 LEVELLAND 65 84 63 90 63 / 50 20 10 10 20 LUBBOCK 64 83 63 89 66 / 50 20 10 10 20 DENVER CITY 66 88 65 91 64 / 50 20 10 10 10 BROWNFIELD 67 86 65 90 66 / 50 20 10 10 20 CHILDRESS 66 81 63 89 66 / 60 40 20 10 30 SPUR 66 82 64 91 67 / 50 30 20 10 30 ASPERMONT 67 84 66 92 68 / 40 40 20 10 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/26
Hazardous weather outlook, Aug 20, 11:46 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1146 AM CDT MON AUG 20 2012 TXZ021>044-211700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1146 AM CDT MON AUG 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING ALONG A SURFACE TROUGH AND MOISTURE AXIS EXTENDING FROM THE EXTREME SOUTHWESTERN PANHANDLE SOUTHWARD THROUGH THE WESTERN SOUTH PLAINS. AN ISOLATED THUNDERSTORM OR TWO MAY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY SEVERE WIND GUSTS OR HAIL. A BETTER CHANCE FOR THUNDERSTORMS WILL COME LATER IN THE EVENING AND OVERNIGHT AS AN UPPER LEVEL DISTURBANCE HELPS DRIVE THUNDERSTORMS THAT FORM ACROSS NORTHEASTERN NEW MEXICO AND THE WESTERN PANHANDLE SOUTHEASTWARD. SHOULD AN ORGANIZED CONVECTIVE SYSTEM DEVELOP WITH THESE STORMS THE THREAT FOR SEVERE WIND GUSTS WILL CONTINUE INTO THE EARLY MORNING HOURS TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Aug 20, 5:54 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 554 PM CDT MON AUG 20 2012 TXZ021-202330- PARMER- 554 PM CDT MON AUG 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM 11 MILES WEST OF FRIONA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3475 10254 3432 10252 3440 10304 3475 10303 TIME...MOT...LOC 2254Z 273DEG 15KT 3462 10290
Local storm report, Aug 20, 6:17 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
617 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 NE FRIONA 34.66N 102.70W
08/20/2012 M88 MPH PARMER TX MESONET
WEST TEXAS MESONET REPORT. POSSIBLE DAMAGE IN FRIONA
&&
EVENT NUMBER LUB1200361
JWJLocal storm report, Aug 20, 6:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
651 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG FRIONA 34.64N 102.72W
08/20/2012 PARMER TX STORM CHASER
SHEET METAL AND FENCE DAMAGE REPORTED THROUGHOUT CITY.
&&
EVENT NUMBER LUB1200362
JWJSpecial weather statement, Aug 20, 7:03 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT MON AUG 20 2012
TXZ021-210030-
PARMER-
703 PM CDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF FRIONA...MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3474 10252 3433 10252 3431 10253 3431 10304
3475 10303
TIME...MOT...LOC 0003Z 287DEG 17KT 3455 10273Special weather statement, Aug 20, 7:21 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
721 PM CDT MON AUG 20 2012
TXZ027-028-210045-
BAILEY-LAMB-
721 PM CDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND BAILEY COUNTIES...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF LITTLEFIELD...MOVING
EAST-SOUTHEAST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3402 10260 3402 10224 3383 10230 3383 10262
3388 10273
TIME...MOT...LOC 0021Z 293DEG 14KT 3390 10254Local storm report, Aug 20, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
732 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 9 SW DIMMITT 34.45N 102.41W
08/20/2012 CASTRO TX NWS EMPLOYEE
POWER POLES SNAPPED ALONG FM1055
&&
EVENT NUMBER LUB1200363
JWJThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:03 PM CDT | Special Weather Statement | LUB | Parmer | 27 min |
| Aug 20, 7:21 PM CDT | Special Weather Statement | LUB | Lamb | 24 min |
| Aug 20, 7:48 PM CDT | Special Weather Statement | LUB | Lamb | 12 min |
| Aug 20, 7:58 PM CDT | Special Weather Statement | LUB | Hale, Lamb, Swisher | 32 min |
| Aug 20, 8:26 PM CDT | Special Weather Statement | LUB | Hockley | 34 min |
| Aug 20, 8:32 PM CDT | Special Weather Statement | LUB | Briscoe | 28 min |
| Aug 20, 8:47 PM CDT | Special Weather Statement | LUB | Hale, Hockley, Lubbock | 28 min |
| Aug 20, 9:00 PM CDT | Special Weather Statement | LUB | Briscoe, Hall | 30 min |
| Aug 20, 9:11 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 49 min |
| Aug 20, 9:16 PM CDT | Special Weather Statement | LUB | Lubbock | 29 min |
| Aug 20, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 35 min |
| Aug 20, 9:44 PM CDT | Special Weather Statement | LUB | Crosby, Dickens, Motley | 31 min |
| Aug 20, 9:45 PM CDT | Special Weather Statement | LUB | Lynn, Terry | 30 min |
| Aug 20, 10:01 PM CDT | Special Weather Statement | LUB | Cottle | 14 min |
| Aug 20, 10:14 PM CDT | Special Weather Statement | LUB | Cottle, Crosby, Dickens, Garza, Lynn, Motley and 1 more | 31 min |
| Aug 20, 10:40 PM CDT | Special Weather Statement | LUB | Cottle, Dickens, Kent, King | 35 min |
| Aug 20, 11:13 PM CDT | Special Weather Statement | LUB | Kent, King, Stonewall | 32 min |
| Aug 20, 11:45 PM CDT | Special Weather Statement | LUB | Kent, Stonewall | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.